Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have right bundle branch block and left posterior fascicular block. Serious? Can simvastatin cause this?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 421 Questions
Question
I was recently told I have rbbb and lpfb is this serious and my other question is can 80 mg of simvastatin have any cause for this
Posted Sun, 22 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Prabhakar C Koregol 5 hours later
Hello.

Thanks for posting your query.

First of all, Simvastatin does not cause the side effects which you have mentioned.

Now let me come to your query, which is difficult to answer with information you have provided.

I would like to know some more information, as it will help me answer your query better.

1. Why was the ECG done? What are your complaints/symptoms?

2. Do you have any heart disease and on medicines?

3. Have undergone any other test, if so what are the results?

4. Do you have any giddiness or syncope?

Please get back to me with this information, so that I can give you more scientific and specific answer.

Awaiting your reply.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have right bundle branch block and left posterior fascicular block. Serious? Can simvastatin cause this? 1 hour later

the ECG was routine part of my checkup I have no heart disease that i know of and I am not on any medication for heart disease. I have had no other tests done and I don't have giddiness or syncope
Follow-up: Have right bundle branch block and left posterior fascicular block. Serious? Can simvastatin cause this? 10 hours later

Hi Doctor, did you get my last response. I answered the questions you had so that you could give me a complete answer Thanks.
 
 
Answered by Dr. Prabhakar C Koregol 2 hours later
Hello XXXXXXX

Thanks for writing back and answering the questions,

In that situation it is not of any major concern. However you would need detailed evaluation, only if you develop reccurent syncope or giddiness which can occur in small minority.

So relax and enjoy life, Continue to exercise regularly and eat healthy and stay healthy.

Hope I have answered all your concerns. Do write back to me if you have any doubts.

Please accept the answer if you do not have any further concerns.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have right bundle branch block and left posterior fascicular block. Serious? Can simvastatin cause this? 1 hour later


Thank you for getting back to me, I don't know what giddiness or syncope is, I was not told I have them so I took that as I don't I was just curious what giddiness and syncope are. and also do you feel I would possibly need a pacemaker eventually. My Primary GP told me it may be needed someday. Thank you very much for your answers. these are my last two questions.
 
 
Answered by Dr. Prabhakar C Koregol 4 hours later
Hi,

Giddiness means reeling the head and unsteadiness and Syncope is fall with transient loss of conciousness. The pacemaker will be needed in very small minority.

Wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor